# SDR UPS203367

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM AT STA 640 LBL 45 TO 59.  REPAIRED IAW UPS EO NR B727-5310-7014A.
